# SDR DXTA2022060163100

- Difficulty date: June 1, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- Aircraft time: 1,152 hours, 755 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FOD: WHILE DEPARTING OUT OF FTW THE LEFT ENGINE INGESTED A LARGE BALLOON. A PIECE OF IT IS STILL STUCK BETWEEN THE FAN AND THE COWL. NO VIBRATIONS NOTED OR ANY ENGINE ABNORMALITIES.//CORRECTIVE ACTION//WE ARRIVED ONSITE AND DID THE INITIAL INSPECTION. WE COULD NOT FIND ANY PIECES OF BALLOON STILL STUCK IN THE ENGINE BUT WE DID FIND A PIECE ON THE GALLEY COUNTER. COMPLETED THE INSPECTIONS CALLED OUT IN THE CE 680A AMM 05-50-00. INSPECTION OF THE COWLING, AIR INTAKE SECTION , THE FAN BLADES, AND CONE WITH NO DAMAGE OR FOD FOUND. ALSO COMPLETED THE P & W EMM 306D FOD INSPECTION CH 05-50-00 UP TO STEP TWO "INSPECT CONE, FAN BLADES, CASE, AND/OR INNER AND OUTER STATORS IF DAMAGES INDICATE THAT A FOREIGN OBJECT MIGHT HAVE ENTERED THE HP COMPRESSOR, DO A BORESCOPE INSPECTION OF THE 1ST STAGE IGV AND COMPRESSOR BLADES". SINCE THERE WAS NO DAMAGE INDICATED IN THE FIRST TWO STEPS WE STOPPED THERE. WE USED A SMALL HANDHELD BORESCOPE WE HAVE TO CHECK BEHIND THE FAN BLADES AND LOOK AT THE STATORS JUST TO BE SURE, WITH NO DAMAGE OR FOD FOUND. MCC REACHED OUT TO THE P&W TECH REP TO ENSURE NO FURTHER INSPECTIONS WERE REQUIRED. P&W TECH REP ROBERT FISHER RESPONDED "SINCE THE FOD INSPECTION WAS COMPLETED PER EMM 05-50-00 AND NO DAMAGE OR EVIDENCE OF DEBRIS WAS FOUND, NO FURTHER ACTION IS REQUIRED AT THIS TIME."
